skin-hair-icon
Acne and pigmentation
All of a sudden, my face is filled with acne and pigmentation.pls suggest some efective medicine. I have tried many creams
24 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Treatment depends on the grade.. Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If your age is 29 years . Occurrence of acne in this age is quite unusual. You need to go for hormonal check up if needed . It will be decided on the basis of history and clinical examination. Hope this will help you to take necessary decision
Next Steps
Go for proper consultation to prevent mistreatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Are your periods regular Why sudden? Did u use any medicines either to postpone periods or to regularise Did u gain weight off late? Is your pigmentation because of meddling with acne? What kind if creams u used? What medicines u have used so far?
Next Steps
an online dermatologist consultation will. make your job more easy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.